# SDR Q2SA20151201229

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 55,531 hours, 32,525 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L1 DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL WITH MASTER CAUTION LIGHT.
